# SDR AALA20130924019

- Difficulty date: September 24, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- Aircraft time: 74,577 hours, 39,527 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 200 LONGERON 24 LT CRACKED AT UPPER HI LOCK.  INSTALLED SPLICE IAW SRM 53-02-00.
